I have problems with taking too much zoloft,because if i dont take it i have disoriented and feeling that i cant explain,but its like I have electric shocks all over my body,especially in the head .SOme times I have to take up to 400 mlg to feel save on the ground and then everything its ok and normal.Doctors says that my serotonin center is dead and that i must use zoloft for the rest of my live.I'm also on buprenofine therapy with 16 mg dally.Can somebody tell me what i'm spose to do with this situation pleace :(
You are on double the dose for maintenance which is 200 mg. The electric shocks is a common withdrawal symptom with some antidepressants. If you do not want the withdrawal symptoms do not miss any doses and make sure you take it at the same time every day. Are you seeing a psychiatrist? You may want to seek a 2nd opinion on your meds.
Hope you find answers soon :)
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2009 • 4 answers
Posted 10 Jul 2010 • 30 answers
Posted 30 Mar 2013 • 4 answers
I am taking Zoloft (Sertraline) for depression. Will it automatically help with other disorders too?
Posted 7 Dec 2013 • 3 answers
A month ago my doctor prescribed me 50 mg of Zoloft. He told me that if needed I could start to take
Posted 19 Jun 2016 • 1 answer